Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Heart stops beating. Have high blood pressure and tachycardia

I HAVE HAD A PALPITATION FOR MANY YEARS WITH NO SIDE EFFECTS HOWEVER 3 WEEKS AGO MY HEART STOPPED BEATING FOR ABOUT 7 TO 8 SECONDS. i STARTED TO BLACK OUT WHEN MY HEART HIT VERY HARD AND STARTING BEATING AT VERY HIGH RATE. THE DR SAYS I HAVE HIGH BLOOD PREESURE AND TACHYCARDIA. I BELIEVE THE HIGH BLOOD PRESSURE BUT MY HEART STOPPING IS ANOTHER PROBLEM. EVEN ON THE BETA BLOCKER IT STOPS. ANY HELP WOULD BE GREAT
Asked On : Thu, 11 Feb 2010
Answers:  3 Views:  945
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
  User's Response

ude don't wait to have something done I am 44 I have cardiomyopathy and congestive heart failure. I have a defibulater pace maker to keep my heart beating the way it is suppost to. I had and attack about a month ago and my Dr. told me by all legal rights I shoulnt be here but with that machine it saved my life again I have been shocked probly 10 times since I had it put in. in 2000. my dad died at 47 and my grandfather at 29 bothfrom heart failure and its not going to happen to me if I can help it

Answered: Wed, 14 Apr 2010
  Anonymous's Response

Hi.. Heart stopping occurs if there is a conduction block or following a serious condition such as fibrillation.. Get an ECG to see what exactly may be the problem.. The treatment depends on the condition... Treatment would include medications or pacemaker placements... Consult a doctor, a cardiologist...

Answered: Thu, 11 Feb 2010
  User's Response

Hello,get 24 hrs Holter n you will get better diagnosis

Answered: Sat, 10 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor